MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE
Model Number 11575187
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference#: (b)(4).
 
Event or Problem Description
During a cardiac exam, the z6ms transducer image could not be adjusted.The angle could not be fixed when looking at the image and it returned 0.There was no patient injury and another system was used to complete the exam.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.The transducer was not replaced and therefore an investigation could not be performed.A probable root cause was determined as manufacturing issue with the coaxial cables.Cable assembly design change with new strain relief has been released via eco#705619 and 706446 (cable assembly s/n cut: (b)(6).Xdcr s/n cut: (b)(6)).This has been implemented at susko factory in oct.2020.Reference# (b)(4).

Brand Name
ACUSON Z6MS ULTRASOUND TRANSDUCER
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key23273902
Report Number3023245-2025-00064
Device Sequence Number9775061
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11575187
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown